# SDR FDEA202101130085

- Difficulty date: January 13, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 74,225 hours, 28,631 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Gouged
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON AFT DECK PLATE AT STA 1681 RBL 12 HAS A GOUGE ON THE UPPER SURFACE.  REMOVED, FABBED AND REPLACED DOUBLER, IAW B767 SRM 53-60-51-2R FIG 201 REPAIR 2.
